Mathematische Annalen

, Volume 330, Issue 1, pp 39-43

First online:

Linearity of the exceptional set for maps of P k (C)

  • Jean-Yves BriendAffiliated withUniversité de Provence, Laboratoire Analyse Email author 
  • , Serge Cantat Affiliated withUniversité de Rennes I
  • , Mitsuhiro ShishikuraAffiliated withKyoto University, Faculty of Science

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Let f be a holomorphic self-map of P k (C), with degree larger than 2. We show that its exceptional set is a finite union of linear subspaces.